I bought some Finpecia 1mg tablets off the internet from a source that Spex recommended, so far, so good, they turned up a couple of days later. On Satuday evening i took my first finpecia tablet, my girlfriend takes her contraceptive pill just before bed so i thought that i'd take my tablet at the same time, it would allow me to always remember to take it and it was quite cute i guess that "i was taking my boy pill and she was taking her girl pill". The doctor's plan said "take 1mg in total the first week, 2mg in the second week, 3mg in the 3rd, etc to ween youself in" so i took the pill, expecting no side effects (hoped i would be lucky) and went to bed. Overnight the drug must have done a number on my system because here are the sides i had when i woke up: 1. My usual, "So brick hard you could play hoopla with it" morning erection was gone, replaced by a penis flaccid and clearly sleeping. After a little work and experimentation, it came to light that i was capable of an erection good enough to have penetrative sex, however my libido felt somewhat fragile. and when distracted for even a moment, (ie to turn the bath taps on) my erection went away. 2. My balls had a dull ache, very annoying and scary...occasional sharp pain in groinal area...prostate hurt for 10-15 towards the end of the day. I've heard that these pains go away after a week so wasn't that freaked out about that one. Both of these symjptoms PALED IN COMPARISON to the main one: 3. I should explain that i have Asperger Syndrome, a form of Autism, and with this comes a few mental health problems, i'm not sure if this means the finasteride effected me PROFOUNDLY differently from regular folk, but when i woke up that morning, i felt A COMPLETELY DIFFERENT PERSON. All my zeal and passion for life had gone, i was totally emotionally flatlined. It was like my soul had been stolen, no kidding. Things i was looking forward to suddenly meant nothing to me, i couldn't feel anything. I started to remember random things, incosequential things that didn't matter, it was like i could only access the things on the OUTSKIRTS OF MY MIND/PSYCHE, i couldn't get to the centre, and feel like me, whether that be good or bad, i could just feel nothing. Even today, a whole day after. as i sit here in my own house, nothing feels familiar to me. As I woke up this morning, i had an erection, it wasn't rock hard as usual, but it was ok-ish, my mood hasn't really improved, still feel quite nihilistic, though small feelings of familiarity creep back occasionally, and my balls kind of hurt but not as bad. I'm desperately scared that i'm going to stay this way, not get back to who I am and have permanent sides, it's also scary that no one else has seemed to mention this emotional flatlining (i've tried to search the forums but i might be doing it wrong) and no one seems to have had such a MASSIVE reaction to 1mg of finasteride. I shall add that i'm quite effeminate (or at least in the middle, certainly not masculine) and only have NW2 loss, do you think i'm trying to, metaphorically, cut a loaf of bread with a chainsaw? am i using a massively too-powerful drug on a body that doesn't have that much testosterone anyway? What do you reckon i should do? I'm not supposed to take another tablet til saturday, but i don't think i'm ever gonna take a whole 1mg tablet of finasteride again, it messed me up too much. How about waiting a week then trying half a mg? Any advice would be greatly received as i'm freaking the f*** out. :shock: Cheers, Paul.